MathSciNet Relay Station
MathSciNet bibliographic data
MR757767 (86f:60028) 60F05 (60F17)
Giné, Evarist; Zinn, Joel Some limit theorems for empirical processes. With discussion. Ann. Probab. 12 (1984), no. 4, 929–998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement